Announcement

Collapse
No announcement yet.

Rash is back...

Collapse
X
 
  • Filter
  • Time
  • Show
Clear All
new posts

  • ihurttoo
    replied
    Sorry your rash is back! Like you, I feel SO much better on Prednisone. But, my Dr. wont let me stay on it b/c of all the side effects. So, I only "get to go on it" when I am in a Lupus flare. But, she weans me off it as soon as she can. However, I always really look forward to going on it, b/c my pain totally disappears whenever I am on it, plus, I always have alot of energy while taking it.

    Hope you start feeling better once you go back on it!!

    Hugs,
    Amy

    Leave a comment:


  • Sarojini
    replied
    I hope the itchies go away... I do know what constant itch is like. When my dermatographism flares up, I get hives all over, and even just resting something on my arm will cause a huge welt to form. Even prednisone won't totally take the flares away -- I have a cocktail of drugs I have to take (prednisone included, though) to make it stop. So I really, really feel for you....

    Leave a comment:


  • traceann
    replied
    Oh cripes, sending you hugs that miraculously take the itchies away! *poof!*

    XOXO

    Leave a comment:


  • SandyRN
    replied
    I've tried antihistamines and they do nothing. The rash just keeps getting worse and much more itchy by the minute. Until I took the prednisone nothing I tried would get rid of it. I've used cortisone creams on my face, and nothing. I'm thinking if I just take a low dose maybe that will be enough to keep the itchies at bay, and help to decrease my pain. I know when I was down to 5mg last week I felt better than I do today.

    Leave a comment:


  • tigger_gal
    replied
    Sandy
    I am sorry its back. Is there not anything else that you can take?
    (((((((hugs))))))))

    Leave a comment:


  • SandyRN
    started a topic Rash is back...

    Rash is back...

    Thought I'd see how I did without the prednisone...I weaned totally off of it Friday. The rash on my face was back by Sunday, the all over body itching started again today, and my body pain, and bladder pain are off the charts. I have already paid for my birthday dinner most of Sunday and yesterday, and though my bladder does feel better than it did those days, it still hurts like crazy!

    I guess I'll suck it up and go get my RX for the prednisone refilled. It's great that it helps, but it makes me feel so odd.
Working...
X